# SDR QR9R2024111300002

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723319702
- Aircraft time: 3,950 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800878002
- Part serial: 1952
- Condition: Failed
- Location: Trim Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AUTOPILOT TEST FAILED NUMEROUS TIMES ON AIRCRAFT RUN-UP. TROUBLESHOOTING DETECTED PITCH TRIM ACTUATOR WAS BAD. REMOVED AND REPLACED TRIM ACTUATOR IAW AMM 67-14-00, 4-1; COMPLETED OK IAW RFM.
